2 Replies Latest reply on Mar 13, 2018 4:25 PM by pokester

    website graphical issue even though i have RX580 card

    gronwell

      hey guys,

       

      so i had a website built by websites perth and now whenever i go on it, something is causing my graphics card to freak out.

      I have never had this happen before and im frankly pretty damn lost for words. Sometimes similar things happen when i open photoshop but it's mainly when i go on my site and some other websites.

      I have absolutely no idea what could be causing it or is it as simple as my graphics card is dying?

       

      It kinda likes like the matrix is happening on my screen haha. The green writing stuff, thats the best way to explain it. But it's only lightly.

       

      Anway, if you could please let me know or have any ideas what could be causing it, im all ears!

       

      Cheers,

        • Re: website graphical issue even though i have RX580 card
          black_zion

          This question would be best asked at your terrible web designers.

          • Re: website graphical issue even though i have RX580 card
            pokester

            Unfortunately since you gave none of the requested information when asking a question it is hard to say what could be the issue. I will however take a stab at some generic help. What you want to do is at least narrow down where the issue is, the website, a windows issue, a hardware / software issue. I would start with disabling Hardware Acceleration in your browser. You can google how to do this. If this does help, verify that the same thing happens across multiple browsers, ie, firefox, chrome, edge etc... This will tell you if it is you or them. If it's you, you now have to figure out if it's a Windows update issue or Driver issue. Make sure you have all Windows Updates installed and Clean Install the latest graphics driver. Not even knowing, what graphics you have, I can't suggest an avenue as to how to do that.  I hope you have checked already if you have this issue on other computers?